Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

When i take pill i get a swollen throat. Is it epiglottis ?

when I take my pills (4 or 5 at a time) sometimes if feels like they get caught in my throat and I have to swallow and swallow to get them out of the way then burb and burb if feels like the epiglottis gets twisted or something like that. is that possible? and is it dangerous? seems to happen more and more, I drink a lot of water with them I am female 59, 165 lbs 5 2 with acid reflux , ulcers, a lot of arthritis , diabetes, high blood pressure I do have screws and plate at C4-5 from a ruptured disc. Diabetes,& high blood pressure are well controlled I am on disability r/t DJD disease and multiple arthritis areas, hands, feet, knees,back, shoulders I did not mean to do this anonymous I hit it accidentally
Asked On : Sun, 24 Jul 2011
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
if this problem is there while swallowing any other food articles
If you take tablet one by one and problem occur.
Then it require evaluation.
Consult ENT sp. and go for examination and indirect laryngoscopy.
Ok and bye.
Answered: Sun, 24 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor